# SDR SWAA2021071385179

- Difficulty date: June 17, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L ANGLE AT AFT BLKH STA 500D FROM LBL 24 TO RBL 24 HAS SEVERAL AREAS OF SURFACE CORROSION. ; / [01] DRILLED UP NEW BULKHEAD ANGLE IAW SRM 51-40-02. ANGLE REMOVED AND INSTALLED ON EO 5330-E-16461-NG.; [02] DRILLED UP NEW BULKHEAD ANGLE IAW SRM 51-40-02. ANGLE REMOVED AND INSTALLED ON EO 5330-E-16461-NG. EDITED TO ADD MEASUREMENTS.; [03] CERTIFIED
